# SDR 08FDEA02093

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0619501
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL NR 551 BB INBD UPPER EDGE IS WORN FROM FRETTING.  REPAIRED LEFT WING T/E PANEL NR 551 BB BY REMOVING THE DAMAGED AREA, FABRICATING A NEW FILLER AND DOUBLER.  PERFORMED BONDING, CURE AND SEALING IAW DC/MD-10 SRM 51-71-00; VOL II.  PAINTED AND RESTORED FINISH IAW DC/MD-10 SRM 51-21-01; VOL II.
